Vol. 6, No. 4, 2012

Download this article
Download this article For screen
For printing
Recent Issues

Volume 10
Issue 9, 1845–2052
Issue 8, 1601–1843
Issue 7, 1373–1600
Issue 6, 1147–1371
Issue 5, 939–1146
Issue 4, 695–938
Issue 3, 451–694
Issue 2, 215–450
Issue 1, 1–214

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
Cover
Editorial Board
Editors' Addresses
Editors' Interests
About the Journal
Scientific Advantages
Submission Guidelines
Submission Form
Subscriptions
Editorial Login
Contacts
Author Index
To Appear
 
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
Nonuniruledness results for spaces of rational curves in hypersurfaces

Roya Beheshti

Vol. 6 (2012), No. 4, 669–687
Abstract

We prove that the sweeping components of the space of smooth rational curves in a smooth hypersurface of degree d in n are not uniruled if (n + 1)2 d n 3. We also show that for any e 1, the space of smooth rational curves of degree e in a general hypersurface of degree d in n is not uniruled roughly when d en.

Keywords
rational curves on hypersurfaces
Mathematical Subject Classification 2010
Primary: 14J70
Secondary: 14J40, 14E05
Milestones
Received: 20 September 2010
Revised: 19 June 2011
Accepted: 28 July 2011
Published: 25 July 2012
Authors
Roya Beheshti
Department of Mathematics
Washington University
Campus Box 1146
Saint Louis, MO 63130
United States